MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Codes High Test Results (2457); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Hyperglycemia (1905); Weakness (2145)
Date of Event 09/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with defect found.Test strips no returned for evaluation.Qc investigation on (b)(6) 2018 resulted in defect found; returned meter produce e-4 error code.Final root cause: rc-001-miscellaneous user induced contamination on the strip connector.Test strip udi# (b)(4).Note: follow-up call was made on (b)(6) 2018 in an effort to ensure the customers new replacement products have resolved the customer original concerns.Spoke with customer who states they have not used their replacement products, will give customer a call back.Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for hi accompanied by symptoms.The expected fasting blood glucose test result range is 150-180mg/dl.The customer did report symptom of feeling very tired.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is not stored by customer according to specification in the kitchen.The test strip lot manufacturer's expiration date is 11/30/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly), result 1:560mg/dl date: (b)(6) 2018 time:12:18pm n/fasting, result 2:hi date: (b)(6) 2018 time:10:46am n/fasting, result 3:hi date: (b)(6) 2018 time:9:41am fasting, result 4:hi date: (b)(6) 2018 time:8:08am fasting, result 5:hi date: (b)(6) 2018 time:10:57pm n/fasting.A call back was made on (b)(6) 2018; customers condition has not improved since the time of the call.Customer did not take her lantus last night and woke up with a 452mg/dl fasting as her blood sugar and was not feeling well.Customer is still feeling exhausted and very weak.Customer did need to seek any medical intervention on (b)(6) 2018.Customer has been non-compliant with her regiment of medication and diet and therefore is getting very high results for her blood sugar.Nurse spoke with the doctor and the doctor recommended that she go to the hospital to seek medical attention.Customer was feeling exhausted and very weak and was treated for hyperglycemia 563mg/dl fasting.Customer was kept hydrated with water throughout and was also given injections of insulin.Upon being discharged on (b)(6) 2018 her blood sugar read 222mg/dl fasting.Any additional blood tests performed with the alleged defective device: yes, 452mg/dl fasting.Customer is currently not following her diet or medication routine and her blood sugar is not being regulated correctly.Customer leaved the hospital on (b)(6) 2018.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) sections with additional information as of 15-may-2020: h10: test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.Internal report # (b)(4).Returned meter evaluated with defect found.Test strips no returned for evaluation.Qc investigation on 10/16/2018 resulted in defect found; returned meter produce e-4 error code.Final root cause: rc-001-miscellaneous user induced contamination on the strip connector.Test strip udi# (b)(4).Note: follow-up call was made on 10/1/2018 in an effort to ensure the customers new replacement products have resolved the customer original concerns.Spoke with customer who states they have not used their replacement products, will give customer a call back.Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for hi accompanied by symptoms.The expected fasting blood glucose test result range is 150-180mg/dl.The customer did report symptom of feeling very tired.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is not stored by customer according to specification in the kitchen.The test strip lot manufacturer's expiration date is 11/30/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly).Result 1:560mg/dl date:9/24/2018 time:12:18pm n/fasting.Result 2:hi, date: (b)(6) 2018, time:10:46am, n/fasting.Result 3:hi, date: (b)(6) 2018, time:9:41am, fasting.Result 4:hi, date: (b)(6) 2018, time:8:08am, fasting.Result 5:hi, date: (b)(6) 2018, time:10:57pm, n/fasting.A call back was made on 9/27/2018; customers condition has not improved since the time of the call.Customer did not take her lantus last night and woke up with a 452mg/dl fasting as her blood sugar and was not feeling well.Customer is still feeling exhausted and very weak.Customer did need to seek any medical intervention on (b)(6) 2018.Customer has been non-compliant with her regiment of medication and diet and therefore is getting very high results for her blood sugar.Nurse spoke with the doctor and the doctor recommended that she go to the hospital to seek medical attention.Customer was feeling exhausted and very weak and was treated for hyperglycemia 563mg/dl fasting.Customer was kept hydrated with water throughout and was also given injections of insulin.Upon being discharged on (b)(6) 2018 her blood sugar read 222mg/dl fasting.Any additional blood tests performed with the alleged defective device: yes, 452mg/dl fasting.Customer is currently not following her diet or medication routine and her blood sugar is not being regulated correctly.Customer leaved the hospital on (b)(6) 2018.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7987268
Report Number1000113657-2018-01084
Device Sequence Number13811420
Product Code NBW
UDI-Device Identifier00052569132463
UDI-Public(01)00052569132463
Combination Product (Y/N)N
Initial Reporter StateCT
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRV5269
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 09/24/2018
Supplement Date Received by Manufacturer04/30/2020
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;